# SDR SIMA20151118001

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 31,824 hours, 23,077 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2381
- Condition: Failed
- Location: Spoileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERONS, OTBD FLIGHT SPOILERS CAUTION MSG.  INTERROGATED MDC FOUND LT OTBD MFS PCU MSG.  PERFORMED SPOST RESET OPERATIONS CHECK IAW ETN CR-27-093.  OPERATIONS CHECKED GOOD MFS PCU REPLACEMENT SCHEDULED IAW TDMI 501T2732.  R&R LT OB MFS PCU IAW AMM 27-62-01.  PERFORMED OPS CHK IAW ETN-CR-27-093. TDMI RESTORED.
